MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Thrombosis/Thrombus (4440); Restenosis (4576)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in-stent restenosis and ischemia occurred, requiring intervention.On (b)(6) 2023, this 6x40, 130 cm eluvia drug-eluting vascular stent system was selected for use in an atherectomy and balloon angioplasty of the right superficial femoral artery (sfa) and popliteal artery, and stenting of the right sfa.Atherectomy was performed to debulk the in-stent restenosis of an unknown stent.Repeat imaging showed persistent residual stenosis; therefore, this stent was deployed at the proximal end of the existing stent, overlapping approximately 5 mm.Balloon angioplasty was then performed to the distal sfa and above-knee popliteal with a 5 x 200 mm balloon inflated for 3 minutes.Final imaging showed an excellent result with no significant residual stenosis, brisk flow and preserved runoff.On (b)(6) 2024, selective right lower extremity arteriogram, atherectomy, balloon angioplasty of the right sfa, percutaneous mechanical thrombectomy of the right popliteal artery, and intravascular ultrasound were performed due to peripheral artery disease with acute limb threatening ischemia.Imaging showed the proximal sfa was patent; however, the two overlapping stents were occluded from the distal sfa to the above knee popliteal artery.There appeared to be chronic atherosclerotic stenosis in the sfa just proximal to the stent.The sfa was occluded at the origin of the stent.Atherectomy was performed of the sfa lesion and mechanical thrombectomy of the thrombosed popliteal stent from the distal sfa to the above knee popliteal.Repeat imaging showed a patent flow lumen with some irregularity; therefore, angioplasty was performed with a drug coated balloon.Repeat imaging showed a good result in the sfa and popliteal.No patient complications were reported.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18731994
Report Number2124215-2024-07991
Device Sequence Number5943967
Product Code NIU
UDI-Device Identifier08714729876571
UDI-Public08714729876571
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24657
Device Catalogue Number24657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JETSTREAM; JETSTREAM, RANGER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale